# SDR USAA980118

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 36,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 AND HFEC CHECK VISUAL INSPECTION, FOUND TWO 2 INCH LONG CRACKS IN THE SKIN AT STATION 727D PLUS 6 BL 2L AND BL 2R.  INSTALLED DOUBLER PER REPAIR DOCUMENT SRM 53-60-01.  (M)
